# SDR SWAA2021011338510

- Difficulty date: December 7, 2020
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON BEAR STRAP AREA (INTERNAL) AROUND TO FASTENER LOCATED AT BS 294.5 BETWEEN S-8R TO S-9R NEAR TO FITTING LATCH FWD GALLEY DOOR (R1) CRACK LENGTH: 0.750 INCH APPROXIMATE.  REPAIRED FUSELAGE SKIN BETWEEN BS 277 TO BS 312 STR 6R TO STR 10R, IAW B737-700 SRM 53-10-01-2R-6 REPAIR 6 FIGURE 202.  FOR INSPECTION REQUIREMENTS SEE TLD T080514.
